# SDR 0102672298

- Difficulty date: July 25, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- Aircraft time: 56,598 hours, 55,976 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7577741
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND JUST AFTER GEAR RETRACTION, THE A-SYSTEM HYDRAULIC FAILED.  CREW FOLLOWED COM PROCEDURE AND DIVERTED TO BOS AND MADE UNEVENTFUL LANDING.  MAINTENANCE REPLACED RUPTURED FLEX LINE ON RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR.  LEAK AND OPERATIONAL CHECK OK.
